# SDR C2XA10RI006

- Difficulty date: January 6, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 10,389 hours, 5,506 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 204088
- Condition: Malfunctioned
- Part time: 10,389 hours, 5,506 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2914 - EWR - FLIGHT CREW REPORTED LAV SMOKE INDICATION DURING CLIMBING, MESSAGE CLEARED ABOUT 1 MIN LATER.  EWR MX PERFORMED OPERATIONAL CHECK ON LAV SMOKE DETECTOR SYSTEM AND COULD NOT DUPLICATE MESSAGE.  ACFT WAS APPROVED TO RETURN TO SERVICE.
